Started Humira.......Feel worse

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

justagirl31
New Member


Date Joined Jan 2010
Total Posts : 6
   Posted 2/25/2010 4:51 PM (GMT -7)   
I have been on Humira for 2 months now and all Ive been is sick. My body hurts all over, I get night sweats, chills, the joint pain is unbearble. What is going on? I called my doctor and he hasnt gotten back to me yet. How can a medicine that is used to stop joint pain make mine hurt? I am so tired, and frustrated of being sick. I hope to have a normal life someday without pain.shakehead

isergodur
Veteran Member


Date Joined Jan 2009
Total Posts : 831
   Posted 2/25/2010 5:55 PM (GMT -7)   
I am totally there with you.

Have been on Humira now for two months also and I am getting worse.
I am not blaming it on Humira though, I just think that Humira has not kicked in yet.
I have joint pain, stomach cramps, lots of D and bad colon cramps.
And so much pain.

I am meeting my GI for a short scope next week and we will see where it goes from there.
Sometimes it takes 6 months for Humira to work.
25 year old female
Diagnosed with :
Endometriosis march 2007
Anxiety disorder august 2007
CD/UC they dont know witch October 2008
Autoimmune Hepatitis in July 2009

Medication - Humira, Asacol, Cipralex and Cerazette.
Past medication Remicade, Imuran
My wonderful dogs :) ~ www.poodle.is ~


justagirl31
New Member


Date Joined Jan 2010
Total Posts : 6
   Posted 2/25/2010 6:04 PM (GMT -7)   
Thank you ISER for your comment. That is why I love this forum, so much support and knowing others are going through the same thing makes me feel less alone. I hope your pain goes away soon!

isergodur
Veteran Member


Date Joined Jan 2009
Total Posts : 831
   Posted 2/26/2010 8:13 AM (GMT -7)   
We just have to give it more time ;)
I know we will get better soon.
25 year old female
Diagnosed with :
Endometriosis march 2007
Anxiety disorder august 2007
CD/UC they dont know witch October 2008
Autoimmune Hepatitis in July 2009

Medication - Humira, Asacol, Cipralex and Cerazette.
Past medication Remicade, Imuran
My wonderful dogs :) ~ www.poodle.is ~


Blossom
Regular Member


Date Joined Mar 2008
Total Posts : 176
   Posted 2/27/2010 12:40 PM (GMT -7)   
I've been on Humira now for 14 months. For the first couple months or so after starting Humira, I had various symptoms---overall body aches, joint pain, fatigue, night sweats etc. Over time, however, the symptoms subsided. Currently, I have no bad side effects from the Humira, except for the first few days after the injection ~ fatigued, overall body aches, joint aches. But after a few days, this all goes away.

Of course everyone is different! Sometimes it's difficult to know whether it's just your body getting used to the medication, OR if you're having a hypersensitivity/allergic reaction. Always best to check with your doctor.

Good luck!
54 year old female;
 
Have had Crohn's of terminal ileum for 10 years.   Small bowel resection (my first) on 7-30-09.  Monthly B12 shots.
 
On Humira since Dec. 2008.  Allergic/hypersensitivity to Pentasa, Entocort, and 6-MP.  


MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted 2/27/2010 2:11 PM (GMT -7)   
There can be the lupus like reaction with the A-TNF's.
Forum Co-moderator - Crohn's Disease/Thyroid Disorders:_All comments have the caveat contact your local health care provider.

I will find a way or make one. –Phillip Sidney 1554-1586

All that I am and all that I shall ever be, I owe to my Angel Mother.

The Bucket List- Have you found joy in your life?  Has your life brought joy to others?

Make sure your suffering has meaning…


tamsprote96
Regular Member


Date Joined Apr 2009
Total Posts : 55
   Posted 2/28/2010 7:39 AM (GMT -7)   
I found that Tylenol Arthritis helped with the joint pain.  I was on Humira 6 months and found no relief.  Being the impatient person I am, I went back to the dr and asked to try something different.  He put me on the Remicade and I felt relief after the first IV.  My bm's went from approx 10 per day to 1-2 per day.  I've just had IV #4 and still only go once or twice a day.  My energy is back and I can eat anything I want without fear.  If this isn't remission, then I don't know what is...  Just my 2 cents.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 8:57 PM (GMT -7)
There are a total of 2,735,148 posts in 301,278 threads.
View Active Threads


Who's Online
This forum has 151376 registered members. Please welcome our newest member, ufindjess.
302 Guest(s), 8 Registered Member(s) are currently online.  Details
THE HAPPY TURTLE, ufindjess, Charmed3, jdcd57, WORLD HEALING, sam12, Sarakt, LiveJoy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer